# SDR DALA2016050403729

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Corroded
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON  REMOVAL RT ECS BAY DOOR FWD HINGE FITTING FOUND CORROSION AROUND FASTENER AND BEARING LUG.  THE DAMAGE WAS BLENDED AS SHOWN IN FIGURES 1 THRU 4 OF ERA 544735-14.
